# SDR ASAA0280052

- Difficulty date: February 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S22418402
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND MID CARGO BAY DOOR TO BE CRACKED AT INNER SKIN OF LIGHTENING HOLE AT LOWER SIDE NEAR INNER HANDLE MECHANISM.  REPAIRED SKIN PER EA 5230-01162.  (M)
